# SDR SCNA20141223256

- Difficulty date: December 10, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 48,113 hours, 18,744 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABALIZER NR 1 INNER SPAR RIB AT STABILIZER STA 92.7, NR 2 VERTICAL STIFFENER IS CRACKED ON LOWER END.  REPAIRED CRACKED RIB.
